# SDR MASA200602107

- Difficulty date: August 15, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,695 hours, 13,181 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTIAN CALLED WITH A FLIGHT SPOILERON AND RT SPOILER FAULT.  CONTRACT MX RESET THE SECU'S.  NO FURTHER ACTION REQUIRED.
